# SDR AALA980006

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354AA
- Make and model: Boeing 767323
- Aircraft serial: 24035
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0201820001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, FIRST CLASS GALLEY EMERGENCY EXIT SIGN FOUND BROKEN.  REPLACED FIRST CLASS GALLEY EMERGENCY EXIT SIGN BASE ASSEMBLY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
